# SDR SWAA2022040782792

- Difficulty date: March 11, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP I/B LWR SKIN DELAMINATED / [01] NEW FAULT RAISED TO REPLACE FLAP FOR COMPANY CONVIENANCE DUE TO FOUND DAMAGE & INBOUND DMI?S REFERENCE INBOUND TLD TASK BARCODE# TTG8R008048N LINE# 169 & NEW FAULT BARCODE# TTG8Q00BAM05 LINE# 1676 INBOUND TLD TASK BARCODE# TTG8R008044P LINE# 166 & NEW FAULT BARCODE# TTG8Q00BAKUV LINE# 1675 INBOUND TLD TASK BARCODE# TTG8R0080438 LINE# 165 & NEW FAULT BARCODE# TTG8Q00BAKGP LINE# 1672;[02] OK TO INSTALL LH OB AFT FLAP;[03] C/W INSPECTION.;[04] REMOVED AND REPLACED OB AFT FLAP IAW AMM 27-51-22.;[05] C/W INSPECTION.
